I was wondering what would happen to someone that was taking medicine for High blood pressure for over 25 years to suddenly stop taking it.
Would it cause heavy breathing, fatigue, headaches, loss of hair, stomach ulcers, bleeding in the bowels?
I know this was a long question. But I really need to know. My mother in law has stopped taking her medicine and these are all the things that have gone wrong since she quit.
She has seen every doctor in town and this new one has her off her medicine and all the rest said she really needed it.
I wish you could reply to my e-mail address.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.